PERSISTENT BOUNDED DISTURBANCE REJECTION FOR IMPULSIVE SYSTEMS WITH PARAMETRIC UNCERTAINTIES: AN LMI APPROACH

F. Hao, L.Wang, and T. Chu

References

  1. [1] V. Lakshmikantham, D.D. Bainov, & P.S. Simenov, Theory of impulsive differential systems (Singapore: World Scientific Press, 1989).
  2. [2] T. Yang & L.O. Chua, Impulsive stabilization for control and synchronization of chaotic systems: Theory and application to secure communication, IEEE Transaction on Circuits and Systems I, 44 (10), 1997, 976–988. doi:10.1109/81.633887
  3. [3] S. Leela, F.A. Mcrae, & S. Sivasundaram, Controllability of impulsive differential equations, Journal of Mathematical Analysis and Applications, 177 (1), 1993, 24–30. doi:10.1006/jmaa.1993.1240
  4. [4] Z.H. Guan, T.H. Qian, & X. Yu, Controllability and observability of linear time-varying impulsive systems, IEEE Transactions on Circuits and Systems I, 49 (8), 2002, 1198–1208. doi:10.1109/TCSI.2002.801261
  5. [5] Z.G. Li, C.Y. Wen, & Y.C. Soh, Analysis and design of impulsive control systems, IEEE Transaction on Automation and Control, 46 (6), 2001, 894–897. doi:10.1109/9.928590
  6. [6] M. Vidyasagar, Optimal rejection of persistent bounded disturbances, IEEE Transaction on Automation and Control, 31(6), 1986, 527–535. doi:10.1109/TAC.1986.1104315
  7. [7] M.A. Dahleh & I.J. Diaz-Bobillo, Control of uncertain systems: A linear programming approach (Englewood Cliffs, NJ: Prentice Hall, 1995).
  8. [8] J. Abedor, K. Nagpal, & K. Poolla, A linear matrix inequality approach to peak-to-peak gain minimization, International Journal on Robust and Nonlinear Control, 9 (6), 1996, 899–927. doi:10.1002/(SICI)1099-1239(199611)6:9/10<899::AID-RNC259>3.0.CO;2-G
  9. [9] F. Hao, T. Chu, L. Huang, & L. Wang, Persistent bounded disturbance rejection for impulsive systems, IEEE Transaction on Circuits Systems I, 50 (6), 2003, 785–788. doi:10.1109/TCSI.2003.812628
  10. [10] F. Blanchini, Set invariance in control, Automatica, 35(11), 1999, 1747–1767. doi:10.1016/S0005-1098(99)00113-2
  11. [11] P.P. Khargonekar, I.R. Petersen, & K. Zhou, Robust stabilization of uncertain systems and H∞ optimal control, IEEE Transaction on Automation and Control, 35 (3), 1990, 351–361.
  12. [12] F. Hao, T. Chu, L. Huang, & L. Wang, Non-fragile controllers of peak gain minimization for uncertain systems via LMI approach, Dynamics of Continuous, Discrete and Impulsive Systems, 10 (5), 2003, 681–693.
  13. [13] K. Zhou, J.C. Doyle, & K. Glover, Robust and optimal control (Upper Saddle River, NJ: Prentice-Hall 1996).
  14. [14] S. Boyd, L. E. Ghaoui, E. Feron, & V. Balakrishnan, Linear matrix inequalities in system and control theory (Philadelphia, PA: SIAM, 1994).

Important Links:

Go Back